Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 39, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 9, 2015, 4:05 PM CDT. It took effect at Apr 10, 2015, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 9, 2015, 4:05 PM CDT (21:05 UTC)
- In effect from
- Apr 10, 2015, 1:00 AM CDT
- Expired
- Apr 10, 2015, 12:27 AM CDT
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
853 WHUS73 KMKX 092105 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 PM CDT THU APR 9 2015 ...AREAS OF DENSE FOG TO CONTINUE THROUGH THE EVENING... ...GUSTY WINDS LATER TONIGHT INTO FRIDAY AFTERNOON... .LIGHT WINDS OVER THE COOL WATERS OF LAKE MICHIGAN WILL CONTINUE TO HELP PRODUCE DENSE FOG INTO THIS EVENING. THE FOG SHOULD DISSIPATE WITH INCREASING WINDS AFTER MIDNIGHT. A STRONG LOW WILL TRACK NEAR OR ACROSS FAR SOUTHERN WISCONSIN THIS EVENING...AND INTENSIFY AS IT MOVES TOWARD CANADA FOR EARLY FRIDAY MORNING. GUSTY WEST TO NORTHWEST WINDS BEHIND THE LOW AND DEPARTING COLD FRONT WILL OCCUR LATER TONIGHT INTO FRIDAY AFTERNOON. LMZ643>646-100515- /O.CON.KMKX.MF.Y.0003.000000T0000Z-150410T0600Z/ /O.UPG.KMKX.GL.A.0006.150410T0500Z-150410T1700Z/ /O.NEW.KMKX.SC.Y.0039.150410T0600Z-150410T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 405 PM CDT THU APR 9 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM CDT THURSDAY. * VISIBILITY: 1/4 MILE TO 1 MILE THROUGH THE EVENING. * WINDS: SOUTH 15 TO 20 KNOTS THIS EVENING WITH GUSTS TO AROUND 25 KNOTS LATE IN THE EVENING SOUTH OF WIND POINT...WITH LIGHTER WINDS TO THE NORTH. WINDS VEERING WEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS AROUND MIDNIGHT AND INTO FRIDAY AFTERNOON. * WAVES: 2 TO 4 FEET...HIGHER TOWARDS THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
2 follow-up statements
971 WHUS73 KMKX 100229 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 PM CDT THU APR 9 2015 ...AREAS OF DENSE FOG TO CONTINUE THROUGH THE EVENING... ...GUSTY WINDS LATER TONIGHT INTO FRIDAY AFTERNOON... .LIGHT WINDS OVER THE COOL WATERS OF LAKE MICHIGAN WILL CONTINUE TO HELP PRODUCE DENSE FOG LATE THIS EVENING. THE FOG SHOULD DISSIPATE WITH INCREASING WINDS SOON AFTER MIDNIGHT. A STRONG LOW WILL INTENSIFY AS IT MOVES NORTHEAST TOWARD ONTARIO CANADA LATER TONIGHT INTO FRIDAY. GUSTY WEST TO NORTHWEST WINDS BEHIND THE LOW AND DEPARTING COLD FRONT WILL OCCUR DURING THIS TIME. LMZ643>646-101030- /O.CON.KMKX.MF.Y.0003.000000T0000Z-150410T0600Z/ /O.CON.KMKX.SC.Y.0039.150410T0600Z-150410T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 929 PM CDT THU APR 9 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM CDT THURSDAY. * VISIBILITY: 1/4 MILE TO 1 MILE THROUGH LATE EVENING. * WINDS: SOUTH 10 TO 20 KNOTS THIS EVENING WITH GUSTS TO AROUND 25 KNOTS LATE IN THE EVENING SOUTH OF WIND POINT...WITH LIGHTER WINDS TO THE NORTH. WINDS BECOMING WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS AFTER MIDNIGHT AND INTO FRIDAY AFTERNOON. * WAVES: 2 TO 4 FEET...HIGHER OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
676 WHUS73 KMKX 100527 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1227 AM CDT FRI APR 10 2015 ...GUSTY WINDS TONIGHT INTO FRIDAY AFTERNOON... .A STRONG LOW EXITING THE LAKE MICHIGAN AREA WILL INTENSIFY AS IT MOVES NORTHEAST TOWARD ONTARIO CANADA LATER TONIGHT INTO FRIDAY. GUSTY WEST TO NORTHWEST WINDS BEHIND THE LOW AND DEPARTING COLD FRONT WILL OCCUR DURING THIS TIME. LMZ643>646-101330- /O.CAN.KMKX.MF.Y.0003.000000T0000Z-150410T0600Z/ /O.UPG.KMKX.SC.Y.0039.150410T0600Z-150410T2000Z/ /O.NEW.KMKX.GL.W.0019.150410T0527Z-150410T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1227 AM CDT FRI APR 10 2015 ...GALE WARNING IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: WINDS BECOMING WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 35 KNOT GALES AFTER MIDNIGHT AND INTO FRIDAY MORNING. * WAVES: 2 TO 4 FEET...HIGHER OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 3:52 PM CDT, 13 minutes earlier.
Area forecast discussion, Apr 9, 3:52 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT THU APR 9 2015
.SHORT TERM...
TONIGHT AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.
SCATTERED CONVECTION DEVELOPING ACROSS NORTHWEST ILLINOIS...WITH
MAIN CONVECTION ALONG COLD FRONT TO THE SOUTHWEST OF THERE. THIS
ACTIVITY WILL SPREAD NORTHEAST INTO THE AREA OVER THE NEXT FEW
HOURS...SIMILAR TO TRENDS WITH THE MESOSCALE MODELS. SURFACE LOW
SHOULD SHIFT ACROSS FAR SOUTH CENTRAL AND SOUTHEAST WISCONSIN INTO
THIS EVENING.
THIS SHOULD BRING A SHOT OF SEVERE STORMS TO THAT AREA...MAINLY THE
AREA IN THE CURRENT TORNADO WATCH. A FEW TORNADOES...LARGE HAIL AND
DAMAGING WINDS ARE ALL POSSIBLE...WITH THE STRONG DEEP LAYER AND LOW
LEVEL WIND SHEAR. SOME CLOUD BREAKS MAY OCCUR AND HELP BUILD UP THE
MEAN LAYER CAPE VALUES.
SCATTERED RAIN SHOWERS ARE THEN EXPECTED AFTER THE FRONTAL PASSAGE
LATER THIS EVENING INTO FRIDAY...AS TWO STRONG 500 MB VORTICITY
MAXIMA ROTATE THROUGH THE REGION. MAY NEED HIGHER POPS FRIDAY
AFTERNOON WITH A COUPLE HUNDRED J/KG OF MEAN LAYER CAPE AVAILABLE.
GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP LATER TONIGHT AS PRESSURE
GRADIENT BECOMES TIGHT. THESE WINDS WILL REMAIN GUSTY INTO FRIDAY.
LOW CLOUDS SHOULD LINGER LATER TONIGHT INTO FRIDAY...POSSIBLY
SCATTERING OUT IN THE AFTERNOON. WENT NEAR BLENDED GUIDANCE FOR
TEMPERATURES TONIGHT AND FRIDAY.
FRIDAY NIGHT THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE MEDIUM.
THE UPPER TROUGH PASSAGE WILL OCCUR BY EARLY FRI EVENING WITH
SUBSIDENCE AND DRIER AIR ARRIVING. HIGH PRESSURE TO THEN SHIFT EWD
ACROSS THE REGION SAT MORNING WITH SLY WINDS DEVELOPING BY LATE IN
THE DAY. 925 MB TEMPS WILL WARM TO 9-10C YIELDING SFC TEMPS IN THE
LOWER 60S AWAY FROM LAKE MI. THE SLY WINDS WILL THEN INCREASE SAT
NT INTO SUN AS AN UPPER TROUGH MOVES INTO THE NRN PLAINS. MILD
TEMPS WILL CONTINUE. THERE ARE SMALL CHANCES OF RAIN ON SUNDAY AS
THE COLD FRONT AND UPPER TROUGH APPROACHES FROM THE WEST AND A
SHORTWAVE TROUGH PASSES JUST TO THE SOUTH. THE BEST CHANCES OF
SHOWERS WILL BE SUN NT WITH THE COOL FROPA.
.LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.
WLY WINDS AND A DRY AIRMASS WITH SUNSHINE WILL KEEP THE TEMPS MILD
ON MON. THIS WILL BE FOLLOWED BY HIGH PRESSURE FOR MON NT INTO
TUE. SLY FLOW AND INCREASING MOISTURE WILL PREVAIL FOR WED AND THU
WITH A LARGE UPPER TROUGH MOVING INTO THE PLAINS AND LOW PRESSURE
TRACKING NNEWD FROM THE PLAINS INTO MN. CHANCES OF SHOWERS AND
TSTORMS ARE FORECAST WITH THE WARM...MOIST ADVECTION. ABOVE NORMAL
TEMPS TO CONTINUE.
&&
.AVIATION/00Z TAFS/...
CEILINGS BELOW ALTERNATE MINIMUMS ARE EXPECTED INTO THIS EVENING AT
TAF SITES...POSSIBLY RISING INTO MVFR CATEGORY AT KENOSHA. FOG HAS
MIXED OUT SOMEWHAT AT THE EASTERN TAF SITES...AND SHOULD REMAIN SO
INTO THIS EVENING.
SCATTERED THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA IN THE
NEXT FEW HOURS...AND EASTWARD THROUGH THE MIDDLE EVENING HOURS WITH
THE COLD FRONT AND LOW PRESSURE. SEVERE STORMS ARE POSSIBLE...WITH
LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES POSSIBLE.
VISIBILITIES DOWN TO AIRPORT MINIMUMS ARE POSSIBLE IN ANY STORMS.
WINDS WILL INCREASE AND BECOME WEST NORTHWEST BY 12Z
FRIDAY...LINGERING INTO THE DAYTIME HOURS. SOME SHOWERS ARE POSSIBLE
AS WELL...ESPECIALLY IN THE AFTERNOON. CEILINGS SHOULD REMAIN BELOW
ALTERNATE MINIMUMS TONIGHT INTO FRIDAY.
&&
.MARINE...
DENSE FOG ADVISORY HAS BEEN EXTENDED ACROSS THE NEARSHORE WATERS OF
LAKE MICHIGAN UNTIL 06Z TONIGHT. AREA WEB CAMERAS ARE SHOWING
VISIBILITIES GOING UP AND DOWN DEPENDING ON LOCATION. COOL AND MOIST
AIRMASS OVER THE WATERS WITH LIGHT WINDS HELPING KEEP THE FOG DENSE
OVER THE WATERS...AND SHOULD LINGER UNTIL WINDS PICK UP AFTER 06Z
FRIDAY.
A SMALL CRAFT ADVISORY IS IN EFFECT LATER TONIGHT INTO FRIDAY
AFTERNOON. FREQUENT OFFSHORE WIND GUSTS TO 30 KNOTS ARE EXPECTED. A
FEW GUSTS TO 35 KNOTS MAY OCCUR...BUT NOT FREQUENT ENOUGH FOR A GALE
WARNING. HIGH WAVES FROM THESE WINDS WOULD BE MAINLY TOWARD AND OVER
THE OPEN WATERS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...DENSE FOG ADVISORY UNTIL 1 AM CDT FRIDAY FOR LMZ643>646.
SMALL CRAFT ADVISORY FROM 1 AM TO 3 PM CDT FRIDAY FOR LMZ643>646.
&&
TONIGHT/FRIDAY AND AVIATION/MARINE...WOOD
FRIDAY NIGHT THROUGH THURSDAY...GEHRINGHazardous weather outlook, Apr 9, 3:38 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CDT THU APR 9 2015 WIZ046-047-051-052-056>060-062>072-102045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 338 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH 11PM. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING. LMZ643>646-102045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A DENSE FOG ADVISORY CONTINUES UNTIL THIS EVENING FOR FOG WITH VISIBILITIES UNDER ONE MILE. THUNDERSTORMS ARE LIKELY ALONG WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...AS AN INTENSIFYING LOW MOVES ACROSS SOUTHERN WISCONSIN. EXPECT GUSTY WEST WINDS BEHIND THE DEPARTING LOW AND COLD FRONT LATE TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT. GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 9, 11:35 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1135 AM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM FLASH FLOOD 2 N PORT WASHINGTON 43.41N 87.87W
04/09/2015 OZAUKEE WI LAW ENFORCEMENT
A 100 YARD STRETCH OF SOUTHBOUND INTERSTATE 43 BECAME
FLOODED RESULTING IN SUBMERGED VEHICLES. A DRAIN WAS
CLOGGED BY DEBRIS. THE INTERSTATE WAS CLOSED FOR
APPROXIMATELY 3 HOURS.
&&
MGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:21 PM CDT | Marine Dense Fog Advisory | MKX | 12 hr | |
| Apr 8, 10:01 PM CDT | Special Weather Statement | MKX | Green, Iowa, Lafayette | 59 min |
| Apr 8, 11:13 PM CDT | Special Weather Statement | MKX | Dane, Jefferson, Sauk | 62 min |
| Apr 8, 11:55 PM CDT | Dense Fog Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more | 7 hr |
| Apr 9, 12:04 AM CDT | Special Weather Statement | MKX | Kenosha, Racine | 26 min |
| Apr 9, 1:01 AM CDT | Special Weather Statement | MKX | Dane, Green, Iowa, Jefferson, Sauk | 59 min |
| Apr 9, 1:19 AM CDT | Special Weather Statement | MKX | Jefferson | 26 min |
| Apr 9, 3:33 AM CDT | Gale Watch | MKX | 13 hr | |
| Apr 9, 8:07 AM CDT | River Flood Warning | MKX | Columbia | 32 hr |
| Apr 9, 8:46 AM CDT | Areal Flood Advisory | MKX | Ozaukee | 3 hr |
| Apr 9, 9:21 AM CDT | River Flood Warning | MKX | Ozaukee | 4 days |
| Apr 9, 9:23 AM CDT | Marine Dense Fog Advisory | MKX | 15 hr | |
| Apr 9, 12:52 PM CDT | River Flood Warning | MKX | Milwaukee | 9 hr |
| Apr 9, 4:39 PM CDT | Special Weather Statement | MKX | Iowa | 21 min |
| Apr 9, 4:42 PM CDT | Special Weather Statement | MKX | Walworth | 33 min |
| Apr 9, 4:59 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 31 min |
| Apr 9, 5:00 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 45 min |
| Apr 9, 5:12 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 21 min |
| Apr 9, 5:17 PM CDT | Special Weather Statement | MKX | Dane | 28 min |
| Apr 9, 5:28 PM CDT | Special Weather Statement | MKX | Milwaukee | 32 min |
| Apr 9, 5:32 PM CDT | Special Weather Statement | MKX | Jefferson | 28 min |
| Apr 9, 5:36 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 24 min |
| Apr 9, 5:39 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 36 min |
| Apr 9, 6:12 PM CDT | Special Weather Statement | MKX | Columbia | 33 min |
| Apr 9, 6:25 PM CDT | Special Weather Statement | MKX | Lafayette | 35 min |
| Apr 9, 6:38 PM CDT | Special Weather Statement | MKX | Dodge | 37 min |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.